MAUDE Adverse Event Report: DEPUY IRELAND 9616671 TRUMATCH ATTUNE KIT LEFT; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND 9616671 TRUMATCH ATTUNE KIT LEFT; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 420945
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
It was reported that the surgeon used a different size tibia than the trumatch plan suggested.A size three (3) tibia was used instead of a size two (2).The resection level was not adjusted and did match the plan.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : 098kh.Device history batch : null.Device history review : dhr reviewed no deviations or nonconformances were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRUMATCH ATTUNE KIT LEFT
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8350144
Report Number1818910-2019-85039
Device Sequence Number183287
Product Code FSM
UDI-Device Identifier10603295431794
UDI-Public10603295431794
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420945
Device Lot Number098KH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1